# SDR ASOA2014122611973

- Difficulty date: December 2, 2014
- Submitted: December 26, 2014
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 25,427 hours, 24,008 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 LBL 11. FLOORBEAM LOWER AREA IS CRACKED.  REPAIRED IAW REO 601R-53-11-171.
